# SDR SWAA2022020935526

- Difficulty date: February 20, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 551FB HAS A CRACKED ATTACH CLIP ON FWD EDGE (MARKED) / REMOVED AND REPLACED ATTACHED CLIP PER SRM 51-40-02-0G-0 AT L/H WING PANEL 551FB. PO#676143.
